# SDR CA080211018

- Difficulty date: February 6, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,915 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT INTO INTENDED AIRPORT THE NLG INDICATOR INTRANSIT LIGHT STAYED ILLUMINATED WHEN LANDING GEAR EXTENDED. MAIN GEAR DOWN AND LOCKED LIGHT WERE GREEN. A FLY-BY WAS CARRIED OUT WITH GROUND MAINT VERIFYING THAT THE NLG WAS INDEED ONLY HALF WAY DOWN WITH MAINS FULLY DOWN. AN EMERGENCY EXTENSION WAS ATTEMPTED AND FAILED TO EXTEND THE NLG. THE CREW DECLARED AND EMERGENCY. A LANDING WAS CARRIED OUT WITH ENGINES SHUTDOWN AND PROPS FEATHERED. THE AC WAS LANDED WITH A TOTAL NLG COLLAPSE. THE AC WAS REMOVED FROM RUNWAY. (TC NR 20080211018)
